# SDR CALA2025070706243

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 108,577 hours, 22,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 DOOR BUSSEL AND PINNED EMERGENCY ESCAPE SLIDE TO F.O.M INSTALL L1 DOOR BUSTLE AND STOWELED CYLINDER SAFETY PIN, IAW AMM 25-66-01, L1 DOOR OPS CHECK GOOD. C/W RII OF L1 DOOR BUSTLE INSTALLATION AND SAFETY PIN STOWED OPS CKS GOOD
